Eugenio Montefusco
Eugenio Montefusco
Dipartimento di Matematica, Sapienza Università di Roma
Verified email at uniroma1.it - Homepage
Title
Cited by
Cited by
Year
Positive solutions for a weakly coupled nonlinear Schrödinger system
LA Maia, E Montefusco, B Pellacci
Journal of Differential Equations 229 (2), 743-767, 2006
2952006
Semiclassical states for weakly coupled nonlinear Schr\" odinger systems
E Montefusco, B Pellacci, M Squassina
arXiv preprint arXiv:0809.4211, 2008
932008
Blow‐up analysis, existence and qualitative properties of solutions for the two‐dimensional Emden–Fowler equation with singular potential
D Bartolucci, E Montefusco
Mathematical methods in the applied sciences 30 (18), 2309-2327, 2007
462007
On the blow-up threshold for weakly coupled nonlinear Schrödinger equations
L Fanelli, E Montefusco
Journal of Physics A: Mathematical and Theoretical 40 (47), 14139, 2007
442007
On the logarithmic Schrödinger equation
P d'Avenia, E Montefusco, M Squassina
Communications in Contemporary Mathematics 16 (02), 1350032, 2014
372014
Lower semicontinuity of functionals via the concentration-compactness principle
E Montefusco
Journal of mathematical analysis and applications 263 (1), 264-276, 2001
362001
Fractional diffusion with Neumann boundary conditions: the logistic equation
E Montefusco, B Pellacci, G Verzini
arXiv preprint arXiv:1208.0470, 2012
342012
Nonlinear eigenvalue problems for quasilinear operators on unbounded domains
E Montefusco, V Rădulescu
Nonlinear Differential Equations and Applications NoDEA 8 (4), 481-497, 2001
302001
Nonlinear eigenvalues for anisotropic quasilinear degenerate elliptic equations
A Di Castro, E Montefusco
Nonlinear Analysis: Theory, Methods & Applications 70 (11), 4093-4105, 2009
282009
Weakly coupled nonlinear Schrödinger systems: the saturation effect
L de Almeida Maia, E Montefusco, B Pellacci
Calculus of Variations and Partial Differential Equations 46 (1-2), 325-351, 2013
232013
Oscillating solutions for nonlinear Helmholtz equations
R Mandel, E Montefusco, B Pellacci
Zeitschrift für angewandte Mathematik und Physik 68 (6), 121, 2017
212017
Exploring pairwise compatibility graphs
T Calamoneri, E Montefusco, R Petreschi, B Sinaimeri
Theoretical Computer Science 468, 23-36, 2013
212013
Infinitely many nodal solutions for a weakly coupled nonlinear Schrödinger system
LA Maia, E Montefusco, B Pellacci
Communications in Contemporary Mathematics 10 (05), 651-669, 2008
192008
On the shape of blow-up solutions to a mean field equation
D Bartolucci, E Montefusco
Nonlinearity 19 (3), 611-632, 2006
172006
Orbital stability property for coupled nonlinear Schr\" odinger equations
L Maia, E Montefusco, B Pellacci
arXiv preprint arXiv:0809.3320, 2008
162008
Bifurcation for the -Laplacian in
JG Azorero, E Montefusco, I Peral
Advances in Differential Equations 5 (4-6), 435-464, 2000
162000
Soliton dynamics for CNLS systems with potentials
E Montefusco, B Pellacci, M Squassina
Asymptotic Analysis 66 (2), 61-86, 2010
122010
Existence of radial ground states for quasilinear elliptic equations
E Montefusco, P Pucci
Advances in Differential Equations 6 (8), 959-986, 2001
102001
Energy convexity estimates for non-degenerate ground states of nonlinear 1D Schr\" odinger systems
E Montefusco, B Pellacci, M Squassina
arXiv preprint arXiv:0905.4618, 2009
92009
Axial symmetry of solutions to semilinear elliptic equations in unbounded domains
E Montefusco
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 133 (5 …, 2003
92003
The system can't perform the operation now. Try again later.
Articles 1–20